MathSciNet Relay Station
MathSciNet bibliographic data
MR1792105 65C05 (65B10)
Wang, X.; Hickernell, F. J. Randomized Halton sequences. Math. Comput. Modelling 32 (2000), no. 7-8, 887–899.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement